On moments of integral exponential functionals of additive processes.

Lioudmila Vostrikova, Paavo Salminen

    Research output: Contribution to journalArticleScientificpeer-review

    4 Citations (Scopus)

    Abstract

    For real-valued additive process $(X_t)_{tgeq 0}$ % i.e., a process with independent increments a recursive equation is derived for the entire positive moments of functionals

    I_{s,t}= int _s^texp(-X_u)du, quad 0leq s

    in case the Laplace exponent of $X_t$ exists for positive values of the parameter.From the equation emerges an easy-to-apply sufficient condition for the finiteness of the moments. As an application we study first hit processes of diffusions.

    Original languageUndefined/Unknown
    Pages (from-to)139–146
    JournalStatistics and Probability Letters
    Volume146
    Publication statusPublished - 2019
    MoE publication typeA1 Journal article-refereed

    Cite this